# SDR SWAA2024062586849

- Difficulty date: May 16, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 66,809 hours, 39,895 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER #4 RIB STIFFENER #4 CRACK AT LOWER SECTION<[01] ACCOMPLISHED REPAIR AT LH HORIZONTAL STABILIZER #4 RIB STIFFENER #4 LWR SECTION REF SRM 55-10-09-2R-5.;[02] RII--VERIFIED STEP 1. AUDIT C/W PER MPM 52.02.02.
